# SDR SWAA106029

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 65,166 hours, 57,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT CARGO DOOR FWD UPPER AREA CORRODED.  REMOVED AND REPLACED SKIN PER SRM AND BAC DWG.
